# SDR HEEA078311

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 2,385 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Pin
- Part number: 406010429101
- Condition: Loose
- Location: Drive Link
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRIVE LINK PIN HAS PLAY.
